Kodai Mathematical Journal

The Tanaka-Webster connection and real hypersurfaces in a complex space form

Jong Taek Cho and Mayuko Kon

Full-text: Open access

Abstract

We classify parallel real hypersurfaces in a complex space form for the generalized Tanaka-Webster connection.

Article information

Source
Kodai Math. J., Volume 34, Number 3 (2011), 474-484.

Dates
First available in Project Euclid: 10 November 2011

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1320935554

Digital Object Identifier
doi:10.2996/kmj/1320935554

Mathematical Reviews number (MathSciNet)
MR2855835

Zentralblatt MATH identifier
1233.32026

Citation

Cho, Jong Taek; Kon, Mayuko. The Tanaka-Webster connection and real hypersurfaces in a complex space form. Kodai Math. J. 34 (2011), no. 3, 474--484. doi:10.2996/kmj/1320935554. https://projecteuclid.org/euclid.kmj/1320935554


Export citation